# SDR DL757011261

- Difficulty date: July 29, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N643DL
- Make and model: Boeing 757232
- Aircraft serial: 23997
- Aircraft time: 43,625 hours, 21,863 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0L3071BPEGPL
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON LAYOVER CK FOUND LT WING EXTERIOR EMER LIGHT INOP. RELAMPED SAME AND CKS GOOD.
